# SDR 08FDEA01250

- Difficulty date: April 2, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 54,942 hours, 11,205 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARB2887504
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, LEADING EDGE LOWER SURFACE ACCESS PANEL 619CB INBOARD CORNER CUTOUT AREA FOUND CRACK.  REPAIR CARRIED OUT PER SRM 57-10-00 FIGURE 21 VOLUME I. FABRICATED FILLER AND DOUBLER INSTALLED AS PER SRM 51-33-01 VOLUME II. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
